# SDR FDEA201603020801

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 27,879 hours, 15,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 79 - 80 RT OTBD SHEAR PLATE CRACKED.  R & R SHEAR PLATE IAW SRM 51-40-21, FABRICATED NEW SHEAR PLATE ON T16 1191387 IAW SRM 53-18-18.  TREATED, PRIMED & TOP COATED SHEAR PLATE IAW SRM 51-21-10 & 51-75-10.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
